Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023 Açık erişimli

New Hadamard Type Inequalities for Modified h-Convex Functions

Daniel Breaz, Çetin Yıldız, Luminiţa-Ioana Cotîrlă, Gauhar Rahman, Büşra Yergöz

FRACTAL AND FRACTIONAL Cilt 7 · Sayı 3 · Makale no 216 · ss. 1–12 · 01.02.2023
DOI ile aç

Özet

In this article, we demonstrated various Hermite–Hadamard and Fejér type inequalities for modified h-convex functions. We showed several inequalities for the products of two modified h-convex functions. New identities related to inequalities in various forms are also established for different values of the h(v) <inline-formula style="max-height: 1e+06px; color: rgb(26, 26, 26); font-family: "helvetica neue", Helvetica, Roboto, Arial, sans-serif; font-size: 12px;"><math xmlns="http://www.w3.org/1998/Math/MathML" display="inline"><semantics><mrow><mi>function. We believe that the approach presented in this paper will inspire more research in this area.</mi></mrow></semantics></math></inline-formula>

Atıf için künye

Breaz, D., Yıldız, Ç., Cotîrlă, L., Rahman, G., & Yergöz, B. (2023). New Hadamard Type Inequalities for Modified h-Convex Functions. FRACTAL AND FRACTIONAL, 7(3), 1–12. https://doi.org/10.3390/fractalfract7030216

BibTeX
@article{breaz2023-146737,
  author = {Breaz, Daniel and Yıldız, Çetin and Cotîrlă, Luminiţa-Ioana and Rahman, Gauhar and Yergöz, Büşra},
  title = {New Hadamard Type Inequalities for Modified h-Convex Functions},
  journal = {FRACTAL AND FRACTIONAL},
  year = {2023},
  volume = {7},
  number = {3},
  pages = {1--12},
  issn = {2504-3110},
  doi = {10.3390/fractalfract7030216},
  url = {https://akademik.atauni.edu.tr/yayinlar/146737-new-hadamard-type-inequalities-for-modified-h-convex-functions}
}